advertisement
Question
Posted by: Ruby | 2007/12/21

White foam in the mouth?

Hello Dr Bets,
I am getting white foam in my mouth... It is only about 2 teaspoons full and look like the white froth they put on top of a latte... I dont really know where it comes from, I just start spitting out foam? This is actually not the first time it happened, it has happened about 3 or so times, but with no other new symptoms. The only other symptom I have right now is headache. I have not told my doctors about it, just asked my physio about it, cause I saw him the one day it happened. He just said that I should not be having that unless I had a mayor trauma on the head or something and he dont know what it is. Since it did not come back for a while, I just forgot about it again and try to reason that it could have been the toothpaste that did it or something. But this moring it happened even before I brushed my teeth, I spit it in a cup and it is still a solit white foam, not just bubbles... What could cause this? Could it be related to all my other symptoms? Or is it just a medication side effect? I am now on: Zyrtec, Flixonase, Concor, SlowK, Pantoloc, Ventolin (I used ventolin last night cause I battled with my breathing again) and Trepiline 10mg. Apart from headache and phlemg in my airways, I dont have any other symptoms right now. Thanks doctor!!!!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Ruby

Thank you for visiting health24.com.

I think it is a benign side effect occurence of the medication that you are taking. If however, this condition persists, in association with headaches and black outs, you should consult your GP immediately.

Kind regards



Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

4
Our users say:
Posted by: Anonymous | 2016/01/18

Foam started rising in my mouth as I sat in church. It happened maybe half dozen times. Seemed to come up from just below the throat.

Reply to Anonymous
Posted by: Anonymous | 2015/03/21

I just got a startled by kids jumped up fast got light headed. Then my mouth had foam inside

Reply to Anonymous
Posted by: Ruby | 2007/12/21

PS It happened before I took any of my medication...

Reply to Ruby | 1 comment (hide)
Posted by: Patty | 2014/08/16

I've been getting white foam ever since I took antibiotics for a 3 month timeframe. I believe, for me, it has to do with my digestive system/probiotics, enzymes, reflux, etc. I'd see a digestive specialist or naturopath.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement